# SDR DXTA2022082668930

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 120
- Aircraft serial: 5605773
- Aircraft time: 12,297 hours, 9,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 108
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE EMER LIGHT SWITCH IN THE ARMED POSITION (AND THE SEAT BELT SIGN OFF) THE EXIT SIGN OVER THE LAV, SEAT 7, AFT DROP AISLE LIGHTING AND RING WING EMERGENCY LIGHTS ARE ALL ON. THE EXIT SIGN OVER THE MAIN CABIN DOOR AND FORWARD DROP AISLE LIGHTS ARE OFF. WHEN THE EMER LIGHTS ARE SELECTED TO THE "ON" POSITION, ALL EMERGENCY LIGHTING ILLUMINATES (SEAT BELT SIGN OFF). WHEN THE EMER LIGHT SWITCH IS SELECTED TO THE "OFF" POSITION , ALL EMERGENCY LIGHTING EXTINGUISHES. // SIGNOFF// REMOVED FWD EMER BATTERY PACK P/N: 9913-1 S/N: 1578 INSTALLED CUSTOMER SUPPLIED OVERHAULED UNIT P/N: 9913-1 S/N: 880 WORK DONE IN REF TO CE-560XL AMM 33-50-01. OPS CHECK GOOD. REMOVED AFT EMER BATTERY PACK P/N: 9913-1 S/N: 108 INSTALLED CUSTOMER SUPPLIED OVERHAULED UNIT P/N: 9913-1 S/N: 822 WORK DONE IN REF TO CE-560XL AMM 33-50-01. OPS CHECK GOOD
